On a paradox in the impact dynamics of smooth rigid bodies

Palffy-Muhoray, P., Virga, E.G., Wilkinson, M. and Zheng, X., 2019. On a paradox in the impact dynamics of smooth rigid bodies. Mathematics and Mechanics of Solids, 24 (3), pp. 573-597. ISSN 1081-2865

Full text not available from this repository.
Item Type: Journal article
Publication Title: Mathematics and Mechanics of Solids
Creators: Palffy-Muhoray, P., Virga, E.G., Wilkinson, M. and Zheng, X.
Publisher: SAGE Publications
Date: 1 March 2019
Volume: 24
Number: 3
ISSN: 1081-2865
Identifiers:
NumberType
10.1177/1081286517751262DOI
1378565Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 21 Oct 2020 10:45
Last Modified: 21 Oct 2020 10:45
URI: http://irep.ntu.ac.uk/id/eprint/41380

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year